# SDR EIA2000311

- Difficulty date: September 18, 2000
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - DURING C6 CHECK, FS 1076 L2L SKIN CORROSION.  REPAIRED SKIN AT FS 1076 L2L.  REMOVED CORROSION, FABRICATED AND INSTALLED INTERNAL DOUBLER PER ECRA 944-53-091-2 REV A.  (M)
